# SDR AALA201802029014

- Difficulty date: January 30, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N829AN
- Make and model: Boeing 787-9
- Aircraft serial: 40651
- Aircraft time: 1,673 hours, 193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1165255
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AHM ALERT, CLASS 07, L4 DOOR REMOTE CONTROL UNIT CONFIGURATION DOES NOT AGREE WITH OTHER WIRELESS EMERGENCY LIGHTING SYS CONTROL UNITS.  FAULT CODE 33-12107.    REPLACED WIRELESS EMERGENCY LIGHT SYSTEM CONTROL UNIT IAW AMM 33-51-07.
